MAUDE Adverse Event Report: COOK IRELAND LTD EVOLUTION ESOPHAGEAL CONTROLLED-RELEASE STENT - PARTIALLY COVERED

COOK IRELAND LTD EVOLUTION ESOPHAGEAL CONTROLLED-RELEASE STENT - PARTIALLY COVERED
Model Number G48032
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 10/16/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Fcg kit, needle, biopsy.(b)(4).
 
Event or Problem Description
According to the initial reporter: "endoscopy was performed, a tumor is marked and then the wire guide was installed through the scope.With rx the stent is advanced through the wire guide and placed in position.The physician begins to deploy the stent smoothly until the red button reaches the "point of no return" the stylet was completely removed and the delivery continues until the end.At the time of removing the deployment system the stent wasn´t separate and it started to came together being trapped finally in the upper esophageal sphincter, the physician removed with a alligator jaw forceps.Then a brand new stent was installed without any problem.".

Brand Name
EVOLUTION ESOPHAGEAL CONTROLLED-RELEASE STENT - PARTIALLY COVERED
Manufacturer (Section D)
COOK IRELAND LTD
o halloran road
limerick
MDR Report Key10918256
Report Number3005580113-2020-00446
Device Sequence Number2478360
Product Code ESW
UDI-Device Identifier10827002480329
UDI-Public(01)10827002480329(17)210205(10)C1582798
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/30/2020
Report Date (Section F) 11/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/05/2021
Device Model NumberG48032
Device Catalogue NumberEVO-20-25-12.5-E
Device Lot NumberC1582798
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date10/30/2020
Event Location Hospital
Date Report to Manufacturer11/18/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient Weight65